# SDR AALA202210059584

- Difficulty date: September 7, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A948523
- Condition: Corroded
- Location: Bs 360 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT LEFT HAND SUPPORT L BRACKET LOCATED AT BS 360 AND S26L AT BL 0 REPLACED L BRACKET PER AARD 51-00-05-1 AND DWG 143A9485.
